# SDR REXA2022101702272

- Difficulty date: September 26, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 28,970 hours, 19,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670320402
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SURROUND STRUCTURE LOWER AFT FLOOR WEB PROTECTOR CORRODED.  2.5" X 1.0" X .030" DEEP	REPLACED FLOOR WEB PROTECTOR
